MAUDE Adverse Event Report: Anthogyr AXIOM IMPLANT ?3.4 x 8.0; Endosseous Dental Implant

Anthogyr AXIOM IMPLANT ?3.4 x 8.0; Endosseous Dental Implant
Catalog Number OP34080
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 05/23/2026
Type of Reportable Event Serious Injury

Brand Name
AXIOM IMPLANT ?3.4 x 8.0
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Anthogyr
2237, avenue andr?-lasquin
sallanches 74700
FR  74700
Manufacturer (Section G)
Anthogyr
2237, avenue andr?-lasquin
sallanches 74700
FR   74700
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
+1(978)747-2509
MDR Report Key50413974
Report Number0008020776-2026-000937
Device Sequence Number9172744
Product Code DZE
UDI-Device Identifier03663394000055
UDI-Public03663394000055
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K101913
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberOP34080
Device Lot NumberCGGR4
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale